# SDR ASAA2018010923125

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,999 hours, 12,281 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A R1 WINDOW HEAT TEST AFTER CHANGED,  FOUND THE L1 FWD WINDOW OVERHEAT OVERHEAT LIGHT ON.  COULD NOT RESET.  ACFT GROUNDED.  ACCOMPLISHED WINDSHIELD HEAT BITE, FOUND AN L1 SENSOR FAULT.  MOVED SWITCH TO SPARE POSITION.  OPS GOOD.  GROUND VERIFICATION SUCCESSFUL. IAW AMM 30-41-11-710-801, AND 30-41-00-420-801.
